# SDR UIEA2021032200683

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,620 hours, 21,986 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1820M33P14
- Part serial: LMDD8274
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG CONTROL EICAS CAUTION & STATUS MSG AFTER ENGINE START( PERFORMED PIMU BITE PER FIM 71-01-00/101, TEST OK. CLEARED EICAS MESSAGE. PERFORMED TWO ENG (L) RUNS PER AMM 71-00-00, CHECK OK.   LOG PAGE 1457801: REMOVED AND REPLACED LEFT ENG ELECTRONIC CONTROL UNIT IAW  AMM 73-21-15. OPS CHECK OK. PERFORMED ENG RUN PER MM 71-00-00. )
